# SDR FDEA2020050810914

- Difficulty date: May 1, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325
- Condition: Damaged
- Location: Fuselage
- Part time: 82,449 hours, 18,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, APPROX STA 1531, X= 8.5, SEAT TRACK DAMAGED BEYOND SRM LIMITS. REPLACED DAMAGED SEAT TRACK AT STA. 1531 REF. SRM 53-00-52 R1
